# SDR 4VAA20170318001

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 35,216 hours, 28,936 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, I
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF ELECTRICAL SMOKE DURING APPROACH WITH MOMENTARY DU4 OVERHEAT ADVISORY MESSAGE.  APPROACH WAS CONTINUED WHERE AIRCRAFT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.   MAINTENANCE PERFORMED GVI OF FLIGHT COMPARTMENT, FORWARD FUSELAGE EXTERNAL AND INTERNAL ELECTRICAL COMPARTMENT IAW AMM 05-20-06 AND 05-20-07 WITH NO DISCREPANCY NOTED. SUSPECTED MFD 2 DISPLAY UNIT COOLING FANS MAY HAVE INTERMITTENTLY FAILED.  PERFORMED AN OPERATIONAL CHECK OF THE EFIS SYSTEM IAW AMM 34-22-00 WITH SYSTEM CHECKING GOOD.
